Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KLS-Martin L.P. LEVEL ONE; TWIST DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KLS-Martin L.P. LEVEL ONE; TWIST DRILL
Model Number
25-468-11-04
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during initial surgery that a twist drill fractured during use.A portion of it remains implanted.
Additional Manufacturer Narrative
D4 lots identified: 33597483, 33735062.
New Search
Submit an Adverse Event Report
Brand Name
LEVEL ONE
Common Device Name
TWIST DRILL
Manufacturer
(Section D)
KLS-Martin L.P.
11201 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer
(Section G)
KLS Martin SE & Co. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM 78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
+1(904)641-7746
MDR Report Key
50241942
Report Number
1000525271-2026-00043
Device Sequence Number
21399490
Product Code
HTW
UDI-Device Identifier
00888118041258
UDI-Public
(01)00888118041258
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
CLS 1 Exempt
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/06/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
25-468-11-04
Device Lot Number
See H11
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/06/2026
Initial Report FDA Received Date
08/13/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
37 YR
Patient Sex
Male